# SDR DALA2022081605531

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 53,089 hours, 37,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS FELL OFF AT SEAT ROW 20. MAINTENANCE SECURED EXIT ROW SIGN COVER. (LP #2365299)
